# SDR 33AY2016FA0000053

- Difficulty date: January 6, 2016
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cut
- Location: Bs 668-672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT KEEL BEAM LOWER CHORD, LBL 6.30, CORRODED AND CRACKED BETWEEN BS 668 - 672.  THE KEEL BEAM LOWER CHORD WAS CUT AT BS 625 AND THE KEEL BEAM AFT SEGMENT WAS REMOVED AND THEN REPLACED WITH NEW PART BETWEEN BS 625-BS 727+16 IAW REPAIR PLAN NR 121083-R041, REV 02.
